MathSciNet Relay Station
MathSciNet bibliographic data
MR920300 (89b:65054) 65D20 (33A40 65-04)
Thompson, I. J.; Barnett, A. R. Modified Bessel functions $I\sb \nu(z)$ and $K\sb \nu(z)$ of real order and complex argument, to selected accuracy. Comput. Phys. Comm. 47 (1987), no. 2-3, 245–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement